Events for July 30, 2019

Loading Events

Event Category

Day

Time

Events for July 30, 2019

Events Search and Views Navigation

Event Views Navigation

All Day

Belay Lesson: Intro to Climbing

Tue July 30
|Recurring Event (See all)

An event every day that begins at 12:00am, repeating indefinitely

PG Sunnyvale, 815 Stewart Dr
Sunnyvale, CA 94085 United States

Learn to manage the ropes with our quick introduction to roped climbing

More Info »

6:30 am

F10 Alpine – Heather | 60 min

Tue July 30 @ 6:30 am - 7:30 am
|Recurring Event (See all)

An event every week that begins at 6:30am on Tuesday, repeating until July 30, 2019

PG Sunnyvale, 815 Stewart Dr
Sunnyvale, CA 94085 United States

F10 Alpine will help you climb longer, build strength, and stay light. This class will focus on helping climbers and alpinists build muscular endurance for their next big adventure. The programming incorporates long, grinding intervals as opposed to the HIIT (High Intensity Interval Training) typically seen in F10 Fitness andRead More...

More Info »

Vinyasa Flow – Mel | 60 min

Tue July 30 @ 6:30 am - 7:30 am
|Recurring Event (See all)

An event every week that begins at 6:30am on Tuesday, repeating until July 31, 2020

PG Sunnyvale, 815 Stewart Dr
Sunnyvale, CA 94085 United States

This style focuses on integrating breath and movement through steady and fluid asana sequences called vinyasa. It can be both dynamic (flowing from pose to pose, as in sun salutations) and static (holding poses and refining the breath while being steady and stable). Typically students are led through a culminationRead More...

More Info »

12:00 pm

Restorative – Jillian | 60 min

Tue July 30 @ 12:00 pm - 1:00 pm
|Recurring Event (See all)

An event every week that begins at 12:00pm on Tuesday, repeating until July 31, 2020

PG Sunnyvale, 815 Stewart Dr
Sunnyvale, CA 94085 United States

Restorative Yoga is a deeply relaxing practice suitable and beneficial for all levels. By fully supporting the body using a variety of props, long-held restorative poses allow the muscles to more completely relax and the nervous system to calm.  Layers of tension melt away, the mind begins to quiet, andRead More...

More Info »

5:30 pm

Total Body Fitness – James | 45 min

Tue July 30 @ 5:30 pm - 6:15 pm
|Recurring Event (See all)

An event every week that begins at 5:30pm on Tuesday, repeating indefinitely

PG Sunnyvale, 815 Stewart Dr
Sunnyvale, CA 94085 United States

This class focuses on toning and strengthening your muscles using plyometrics and various equipment (kettlebells, balls, dumbbells, and more!). A class designed to teach you proper form and execution of different exercises while putting emphasis on tone, strength and cardiovascular fitness. Ideal for cross training, muscle strength and heart-pumping fun!Read More...

More Info »

6:00 pm

Vinyasa Flow – Ashley ***SUB LACY*** 75 min

Tue July 30 @ 6:00 pm - 7:15 pm
PG Sunnyvale, 815 Stewart Dr
Sunnyvale, CA 94085 United States

This style focuses on integrating breath and movement through steady and fluid asana sequences called vinyasa. It can be both dynamic (flowing from pose to pose, as in sun salutations) and static (holding poses and refining the breath while being steady and stable). Typically students are led through a culminationRead More...

More Info »

6:30 pm

F10 Fitness – Ruben | 60 min

Tue July 30 @ 6:30 pm - 7:30 pm
|Recurring Event (See all)

An event every week that begins at 6:30pm on Tuesday, repeating indefinitely

PG Sunnyvale, 815 Stewart Dr
Sunnyvale, CA 94085 United States

F10 Fitness not only adapts and develops exercises to improve participants’ overall fitness, but physically and mentally challenges participants above and beyond their initial capabilities. This is an all-inclusive fitness program designed for individuals to challenge themselves and push each other. It enhances physical strength, reduces weaknesses, builds community throughRead More...

More Info »

7:00 pm

Beginner Rock Climbing (BRC)

Tue July 30 @ 7:00 pm - 9:00 pm
|Recurring Event (See all)

One event on January 7, 2019 at 7:00pm

One event on January 10, 2019 at 7:00pm

One event on January 15, 2019 at 7:00pm

One event on January 23, 2019 at 7:00pm

One event on January 24, 2019 at 7:00pm

One event on February 4, 2019 at 7:00pm

One event on February 12, 2019 at 7:00pm

One event on February 14, 2019 at 7:00pm

One event on February 20, 2019 at 7:00pm

One event on March 4, 2019 at 7:00pm

One event on March 7, 2019 at 7:00pm

One event on March 12, 2019 at 7:00pm

One event on March 20, 2019 at 7:00pm

One event on April 1, 2019 at 7:00pm

One event on April 4, 2019 at 7:00pm

One event on April 9, 2019 at 7:00pm

One event on April 17, 2019 at 7:00pm

One event on April 25, 2019 at 7:00pm

One event on May 7, 2019 at 7:00pm

One event on May 15, 2019 at 7:00pm

One event on May 23, 2019 at 7:00pm

One event on June 3, 2019 at 7:00pm

One event on June 11, 2019 at 7:00pm

One event on June 13, 2019 at 7:00pm

One event on June 19, 2019 at 7:00pm

One event on June 27, 2019 at 7:00pm

One event on July 1, 2019 at 7:00pm

One event on July 9, 2019 at 7:00pm

One event on July 11, 2019 at 7:00pm

One event on July 17, 2019 at 7:00pm

One event on July 25, 2019 at 7:00pm

One event on July 30, 2019 at 7:00pm

One event on August 5, 2019 at 7:00pm

One event on August 13, 2019 at 7:00pm

One event on August 15, 2019 at 7:00pm

One event on August 21, 2019 at 7:00pm

One event on August 29, 2019 at 7:00pm

PG Sunnyvale, 815 Stewart Dr
Sunnyvale, CA 94085 United States

An in-depth, 4-week introductory course to rock climbing.

More Info »

7:30 pm

Functional Movement and Mobility – Tinh | 60 min

Tue July 30 @ 7:30 pm - 8:30 pm
|Recurring Event (See all)

An event every week that begins at 7:30pm on Tuesday, repeating indefinitely

PG Sunnyvale, 815 Stewart Dr
Sunnyvale, CA 94085 United States

This is a great class for lighter lifting days, where training is still important, but you can refine your movement skills. With a strong focus on basic, foundational movements (Squats, Deadlifts, Presses), in this class you will learn and/or refine lifting technique, and this class can be used as aRead More...

More Info »

Vinyasa Flow – Eric | 75 min

Tue July 30 @ 7:30 pm - 8:45 pm
|Recurring Event (See all)

An event every week that begins at 7:30pm on Tuesday, repeating until July 31, 2020

PG Sunnyvale, 815 Stewart Dr
Sunnyvale, CA 94085 United States

This style focuses on integrating breath and movement through steady and fluid asana sequences called vinyasa. It can be both dynamic (flowing from pose to pose, as in sun salutations) and static (holding poses and refining the breath while being steady and stable). Typically students are led through a culminationRead More...

More Info »

8:00 pm

Leading with a GRIGRI

Tue July 30 @ 8:00 pm - 9:00 pm
|Recurring Event (See all)

An event every week that begins at 8:00pm on Tuesday, repeating indefinitely

PG Sunnyvale, 815 Stewart Dr
Sunnyvale, CA 94085 United States

Learn to lead with a GRIGRI! In this 1-hour lesson, we go over the anatomy of the GRIGRI, managing slack, catching and lowering, and common errors. The last half is for participants to practice leading with the GRIGRI.

More Info »

8:30 pm

ABS & CORE – James | 60 MIN

Tue July 30 @ 8:30 pm - 9:30 pm
|Recurring Event (See all)

An event every week that begins at 8:30pm on Tuesday, repeating indefinitely

PG Sunnyvale, 815 Stewart Dr
Sunnyvale, CA 94085 United States

This is a workout focusing on the core muscle groups of the body, utilizing medicine balls, pilates balls and resistance exercises. Class is 45 minutes! Please note: spots for yoga and fitness classes can’t be held by registering online. Members can attend any class that isn’t full, at any time.Read More...

More Info »
+ Export Events